L. Adleman and M. Huang, Counting Points on Curves and Abelian Varieties Over Finite Fields, Journal of Symbolic Computation, vol.32, issue.3, pp.171-189, 2001.
DOI : 10.1006/jsco.2001.0470

A. Aho, K. Steiglitz, and J. D. Ullman, Evaluating Polynomials at Fixed Sets of Points, SIAM Journal on Computing, vol.4, issue.4, pp.533-539, 1975.
DOI : 10.1137/0204045

D. J. Bernstein, Curve25519: New Diffie-Hellman Speed Records, Public Key Cryptography ? PKC 2006, pp.207-228, 2006.
DOI : 10.1007/11745853_14

D. J. Bernstein, Elliptic vs. hyperelliptic, part 1 Talk given at ECC, 2006.

A. Bostan, P. Flajolet, B. Salvy, and . Schost, Fast computation of special resultants, Journal of Symbolic Computation, vol.41, issue.1, pp.1-29, 2006.
DOI : 10.1016/j.jsc.2005.07.001

URL : https://hal.archives-ouvertes.fr/inria-00000960

A. Bostan and . Schost, Polynomial evaluation and interpolation on special sets of points, Journal of Complexity, vol.21, issue.4, pp.420-446, 2005.
DOI : 10.1016/j.jco.2004.09.009

R. P. Brent and H. T. Kung, Fast Algorithms for Manipulating Formal Power Series, Journal of the ACM, vol.25, issue.4, pp.581-595, 1978.
DOI : 10.1145/322092.322099

C. Pascal and . Schost, Change of order for bivariate triangular sets, Proceedings of the 2006 international symposium on Symbolic and algebraic computation , ISSAC '06, pp.277-284, 2006.
DOI : 10.1145/1145768.1145814

D. G. Cantor, On the analogue of the division polynomials for hyperelliptic curves, J. Reine Angew. Math, vol.447, pp.91-145, 1994.

A. Chambert-loir, Compter (rapidement) le nombre de solutions d'´ equations dans les corps finis, Astérisque, vol.317, pp.39-90, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00133408

X. Dahan and . Schost, Sharp estimates for triangular sets, Proceedings of the 2004 international symposium on Symbolic and algebraic computation , ISSAC '04, pp.103-110, 2004.
DOI : 10.1145/1005285.1005302

D. Feo, Fast algorithms for computing isogenies between ordinary elliptic curves in small characteristic. Manuscript, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00505798

J. Zur-gathen and J. Gerhard, Modern computer algebra, 1999.
DOI : 10.1017/CBO9781139856065

J. Zur-gathen and V. Shoup, Computing Frobenius maps and factoring polynomials, computational complexity, vol.10, issue.2, pp.187-224, 1992.
DOI : 10.1007/BF01272074

P. Gaudry, Algorithmes de comptage de points d'une courbe définie sur un corps fini

P. Gaudry, Fast genus 2 arithmetic based on Theta functions, Journal of Mathematical Cryptology, vol.1, issue.3, pp.243-265, 2007.
DOI : 10.1515/JMC.2007.012

URL : https://hal.archives-ouvertes.fr/inria-00000625

P. Gaudry and R. Harley, Counting Points on Hyperelliptic Curves over Finite Fields, Lecture Notes in Comput. Sci, vol.1838, pp.313-332, 2000.
DOI : 10.1007/10722028_18

URL : https://hal.archives-ouvertes.fr/inria-00512403

P. Gaudry and . Schost, Construction of Secure Random Curves of Genus 2 over Prime Fields, Advances in Cryptology, Eurocrypt'04, pp.239-256, 2004.
DOI : 10.1007/978-3-540-24676-3_15

URL : https://hal.archives-ouvertes.fr/inria-00514121

P. Gaudry and . Schost, A Low-Memory Parallel Version of Matsuo, Chao, and Tsujii???s Algorithm, Algorithmic Number Theory, ANTS 6, number 3076 in Lecture Notes in Computer Science, pp.208-222, 2004.
DOI : 10.1007/978-3-540-24847-7_15

P. Gaudry and . Schost, Modular equations for hyperelliptic curves, Mathematics of Computation, vol.74, issue.249, pp.429-454, 2005.
DOI : 10.1090/S0025-5718-04-01682-5

URL : https://hal.archives-ouvertes.fr/inria-00000627

P. Gaudry and E. Thomé, The mpFq library and implementing curve-based key exchanges, SPEED: Software Performance Enhancement for Encryption and Decryption, pp.49-64, 2007.
URL : https://hal.archives-ouvertes.fr/inria-00168429

D. Harvey, Kedlaya's Algorithm in Larger Characteristic, International Mathematics Research Notices, 2007.
DOI : 10.1093/imrn/rnm095

M. Huang and D. Ierardi, Counting Points on Curves over Finite Fields, Journal of Symbolic Computation, vol.25, issue.1, pp.1-21, 1998.
DOI : 10.1006/jsco.1997.0164

E. Kaltofen and V. Shoup, Fast polynomial factorization over high algebraic extensions of finite fields, Proceedings of the 1997 international symposium on Symbolic and algebraic computation , ISSAC '97, pp.184-188, 1997.
DOI : 10.1145/258726.258777

K. S. Kedlaya, Counting points on hyperelliptic curves using Monsky-Washnitzer cohomology, J. Ramanujan Math. Soc, vol.16, issue.4, pp.323-338, 2001.

K. S. Kedlaya and C. Umans, Fast Modular Composition in any Characteristic, 2008 49th Annual IEEE Symposium on Foundations of Computer Science, pp.146-155, 2008.
DOI : 10.1109/FOCS.2008.13

T. Lange, Formulae for Arithmetic on Genus 2 Hyperelliptic Curves, Applicable Algebra in Engineering, Communication and Computing, vol.15, issue.5, pp.295-328, 2005.
DOI : 10.1007/s00200-004-0154-8

R. Lercier, Algorithmique des courbes elliptiques dans les corps finis, Thèse, ´ Ecole polytechnique, 1997.
URL : https://hal.archives-ouvertes.fr/tel-01101949

K. Matsuo, J. Chao, and S. Tsujii, An Improved Baby Step Giant Step Algorithm for Point Counting of Hyperelliptic Curves over Finite Fields, Lecture Notes in Comput. Sci, vol.2369, pp.461-474
DOI : 10.1007/3-540-45455-1_36

J. Pila, Frobenius maps of abelian varieties and finding roots of unity in finite fields, Mathematics of Computation, vol.55, issue.192, pp.745-763, 1990.
DOI : 10.1090/S0025-5718-1990-1035941-X

N. Pitcher, Efficient Point-Counting on Genus-2 Hyperelliptic Curves, 2009.

F. Rouillier, Solving zero-dimensional systems through the Rational Univariate Representation Applicable Algebra in Engineering, Communication and Computing, vol.9, issue.5, pp.433-461, 1999.

T. Satoh, The canonical lift of an ordinary elliptic curve over a finite field and its point counting, J. Ramanujan Math. Soc, vol.15, pp.247-270, 2000.

V. Shoup, Fast Construction of Irreducible Polynomials over Finite Fields, Journal of Symbolic Computation, vol.17, issue.5, pp.371-391, 1994.
DOI : 10.1006/jsco.1994.1025

V. Shoup, A New Polynomial Factorization Algorithm and its Implementation, Journal of Symbolic Computation, vol.20, issue.4, pp.363-397, 1995.
DOI : 10.1006/jsco.1995.1055

V. Shoup, NTL: A library for doing number theory, 1996.

M. Streng, Complex multiplication of abelian surfaces, 2010.

A. V. Sutherland, A generic approach to searching for Jacobians, Mathematics of Computation, vol.78, issue.265, pp.485-507, 2009.
DOI : 10.1090/S0025-5718-08-02143-1

B. M. Trager, Algebraic factoring and rational function integration, Proceedings of the third ACM symposium on Symbolic and algebraic computation , SYMSAC '76, pp.219-226, 1976.
DOI : 10.1145/800205.806338

C. Yap, Fundamental Problems in Algorithmic Algebra, 2000.